# SDR 2003F00320

- Difficulty date: March 10, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX AND DECLARED AN EMERGENCY DUE TO CAPTAIN WINDOW SHATTERED AT 35,000, BELIEVED TO BE FROM A BIRDSTRIKE.  MAINTENANCE REPLACED THE WINDSHIELD.  (M)
